# SDR SWAA2021081094447

- Difficulty date: June 22, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION BETWEEN BS540 TO BS580 AND RBL5 KEE L BEAM (2 EA) / REPLACED SUPPORT BRACKETS (2EA) LOCATED BETWEEN BS540 TO BS5480 AND RBL5 KEEL BEAM IAW B737-700 SRM 51-10-02 ITEM 9.
